MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT CANNISTER SUCTION 1500CC FLEX; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT CANNISTER SUCTION 1500CC FLEX; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65652-616
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, the device history record could not be reviewed as a lot number was not provided.A sample was not available for investigation.Photos of the sample were received and reviewed by engineering, quality and production.The team was in consensus that the damage to the bottom of the canisters is due to the contraindicated use of continuous suction for many consecutive days, as well as using inappropriate cleaning and disinfectant agents.Harsh chemicals and continuous suctions are described by the ifu as inappropriate use.The customer has been repeatedly provided advice and training, as well as formal letters from cardinal health after previous product complaints that note these potential sources of misuse.The root cause is due to the product being used incorrectly.The cracks in the canister are due to continuous suction and harsh chemicals used to clean the canister, both of which are noted as product misuse against the ifu.No further action is planned at this time.Continued misuse by the customer.Customer is aware of misuse and refuses to follow warnings from ifu.
 
Event or Problem Description
Customer reported the canister suction 1500cc flex 65652-616 are cracking along the bottom which reduces the suction of the container when in use.Customer has used dressing tape to repair.Customer confirms they keep the suction on continuously for consecutive days.No clinical data or patient demographics (height, weight, sex, age) were provided after numerous attempts made to obtain.Report being filed for malfunction.

Brand Name
CANNISTER SUCTION 1500CC FLEX
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key10856206
Report Number1423537-2020-00561
Device Sequence Number3284651
Product Code GCX
UDI-Device Identifier10630140153860
UDI-Public10630140153860
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65652-616
Device Catalogue Number65652-616
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1